MathSciNet Relay Station
MathSciNet bibliographic data
MR65217 14.0X
Zariski, O. Interprétations algébrico-géométriques du quatorzième problème de Hilbert. (French) Bull. Sci. Math. (2) 78, (1954). 155–168.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement